| Model Number |
PATIENT INFORMATION CENTER IX |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the customer.To immediately address the issue, the patient was moved to another system for procedure.The rse remotely accessed the customer system and confirmed the issue.The rse noted that the nicusvr4 was currently the alarm reflection service master and restarted the nicusvr4 to change the reflection services to another nicu surveillance station.The issue resolved.
Event or Problem Description
Philips received a complaint on the patient information center ix (pic ix) indicating that hat the alarm reflection for bed-to-bed overview is not functioning at the mx750s assigned to nicusvr1.The device was in clinical use on a patient at the time of the event.There was no adverse event reported.